Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What causes burning sensation in urinary tract when on thyroid medication?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2004
Answered : 2138 Questions
Question
my mother has consumed approx 20-25 pills of thyronorm 125mg in morning about 8.15 am yesterday she is 62, suffering from hypotherodism, hypertension, initial symptoms of alzheimer recently tsh level 17.00, to day she is feeling burning sensation in urinary track, i am monitoring her pulse rate and bp which comes out to be normal. presently she is taking prolomat am 50, vlzar, and ecosprin, and novastate for cholestrol. i tried on her one glass of watrer with 2 tea spoon salt so as to vomiting but could that was not so resultant.
Posted Mon, 1 Sep 2014 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Prakash H Muddegowda 50 minutes later
Brief Answer:
take her to ER

Detailed Answer:
Hi,
Thanks for asking.
After going through the current and past history, my opinion is as follows:
1. She is prone to get arrhythmia, high blood pressure, coma, fever, agitations, anxiety, neurological problems etc.
2. If she has taken on an empty stomach, it will be severe.
3. She will require activated charcoal and beta blockers and extensive symptom control. Take her to hospital emergency immediately.

Any further queries, ready to help again.
Dr. Prakash HM.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor